# SDR REXA2020010710042

- Difficulty date: January 1, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Part number: CN6244270201
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DAMAGE T: DURING LH ENGINE COWLS CLOSE UP THE FAIRING 433BB HIT THE LWR TRANSCOWL INBD FAIRING. BOTH THE TRANSCOWL FAIRING AND THE FAIRING 433BB ARE BENT AND WITH SCRATCHES.                                     
"TRANSCOWL HINGE FAIRING WAS REPAIRED PER CRJ-900 SRM 54-21-00-201-002-A, STIFFENER TOP HAT WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 ANDSCRATCHES ON HINGE LINE FAIRING ( 433 BB ) WERE REWORKED PER CRJ-900 SRM 51-12-00-001-001-A01 PAR 5.A. AND THE REWORKED AREA WAS MEASSURED WITH THE FOLLOWINGS DIMENSIONS. SCRATCH #1= L:0.900"" W: 0.400"" OT: 0.063"" RT: 0.060"", SCRATCH #2= L: 0.700"" W:0.550"" OT:0.063"" RT: 0.059"", SCRATCH #3= L: 1.400"" W: 0.700"" OT: 0.063"" RT: 0.061"", SCRATCH #4 = L: 2.250"" W: 0.180"" OT: 0.063"" RT: 0.060"". THEREFORE ARE WITHIN LIMITS

"
